# SDR 98ZZZX4461

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961CC
- Make and model: Cessna 210N
- Aircraft serial: 21064620
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653446
- Condition: Worn
- Location: Engine
- Part time: 850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, EXCESSIVE LEAKAGE PAST THE PISTON RINGS WAS FOUND ON THE THE NR 2 CYLINDER.  THE REMOVED CLYINDER WAS FOUND WORN OUT AND THE PISTON RINGS STUCK IN THE RING GROOVES.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS EXCESSIVE LEAD SLUDGE BUILD-UP FROM THE USE OF TCM APPROVED MOBIL AV1 OIL.
